# SDR HEEA083257

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 12,811 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187003
- Part serial: 411
- Condition: Reads Low
- Location: Eng Oil & Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR MALFUNCTIONED, TEMP SIDE READS LOW.
